MathSciNet Relay Station
MathSciNet bibliographic data
MR1464184 53A10
Kokubu, Masatoshi Weierstrass representation for minimal surfaces in hyperbolic space. Tohoku Math. J. (2) 49 (1997), no. 3, 367–377.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement